# SDR QXEA200601035

- Difficulty date: April 4, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 19,686 hours, 28,453 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Fitting
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 LEFT ELEVATOR SPRING TAB DRIVE HINGE FITTING IS WORN.  REPARIED IAW DHC-8-200 SRM 51-40-11, PAGES 1-4.
